# SDR 95ZZZW149

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6789X
- Make and model: Cessna 402C
- Aircraft serial: 402C0440
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Condition: Corroded
- Location: Ws 19.29-229.71
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AND BOTTOM OF BOTH RT AND LT WINGS HAVE SEVERE CORROSION AT LEADING EDGE TO FRONT SPAR AT WS 119.29 THROUGH 229.71.  CORROSION AND POPPED RIVETS JUST AFT OF EXHAUST PIPE RT AND LT WINGS AT WS 119.29.  DER APPROVABLE AT WS 119.29 THROUGH 229.71 337 AND 8110-3.
